MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM

AV-TEMECULA-CT HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM
Catalog Number 1012068-09
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was returned for analysis.The reported stretched was able to be confirmed.The reported difficult to remove was unable to be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.As there was no damage noted to the guide wire during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the anterior tibial artery.After use, there was resistance when removing the hi-torque versacore guide wire from the anatomy and it felt as if the guide wire had separated.Another guide wire was used to complete the procedure.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8085742
Report Number2024168-2018-08922
Device Sequence Number1204191
Product Code DQX
UDI-Device Identifier08717648124235
UDI-Public08717648124235
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number1012068-09
Device Lot Number8041661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1